Mathematical analysis
Non-uniformly hyperbolic horseshoes in the standard family
Comptes Rendus. Mathématique, Volume 356 (2018) no. 2, pp. 146-149.

We show that the non-uniformly hyperbolic horseshoes of Palis and Yoccoz occur in the standard family of area-preserving diffeomorphisms of the two-torus.

Nous montrons que les fers à cheval hyperboliques non uniformes de Palis et Yoccoz apparaissent dans la famille standard des difféomorphismes du tore de dimension 2 préservant l'aire.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.12.012
Matheus, Carlos 1; Moreira, Carlos Gustavo 2; Palis, Jacob 2

1 Université Paris-13, Sorbonne Paris Cité, LAGA, CNRS (UMR 7539), 93439 Villetaneuse, France
2 IMPA, Estrada D. Castorina, 110, CEP 22460-320, Rio de Janeiro, RJ, Brazil
@article{CRMATH_2018__356_2_146_0,
     author = {Matheus, Carlos and Moreira, Carlos Gustavo and Palis, Jacob},
     title = {Non-uniformly hyperbolic horseshoes in the standard family},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {146--149},
     publisher = {Elsevier},
     volume = {356},
     number = {2},
     year = {2018},
     doi = {10.1016/j.crma.2017.12.012},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2017.12.012/}
}
TY  - JOUR
AU  - Matheus, Carlos
AU  - Moreira, Carlos Gustavo
AU  - Palis, Jacob
TI  - Non-uniformly hyperbolic horseshoes in the standard family
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 146
EP  - 149
VL  - 356
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2017.12.012/
DO  - 10.1016/j.crma.2017.12.012
LA  - en
ID  - CRMATH_2018__356_2_146_0
ER  - 
%0 Journal Article
%A Matheus, Carlos
%A Moreira, Carlos Gustavo
%A Palis, Jacob
%T Non-uniformly hyperbolic horseshoes in the standard family
%J Comptes Rendus. Mathématique
%D 2018
%P 146-149
%V 356
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2017.12.012/
%R 10.1016/j.crma.2017.12.012
%G en
%F CRMATH_2018__356_2_146_0
Matheus, Carlos; Moreira, Carlos Gustavo; Palis, Jacob. Non-uniformly hyperbolic horseshoes in the standard family. Comptes Rendus. Mathématique, Volume 356 (2018) no. 2, pp. 146-149. doi : 10.1016/j.crma.2017.12.012. http://www.numdam.org/articles/10.1016/j.crma.2017.12.012/

[1] Duarte, P. Plenty of elliptic islands for the standard family of area preserving maps, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 11 (1994), pp. 359-409

[2] Palis, J.; Yoccoz, J.-C. Non-uniformly hyperbolic horseshoes arising from bifurcations of Poincaré heteroclinic cycles, Publ. Math. Inst. Hautes Études Sci., Volume 110 (2009), pp. 1-217

Cited by Sources: